Jump to content
helplinedonate

camt68

Members
  • Content count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About camt68

  • Rank
    Member

Contact Methods

  • MSN
    charolt@hotmail.com

Profile Information

  • Gender
    Female
  1. camt68

    Decreasing Diphasic Dyskinesia

    I usually take 4 CL per day, sometimes 5. Any more than that, I feel off balance. Also, I eat an early dinner at 5:00 so my last dose is taken around 4:00. Food has become a problem with my medication kicking in or wearing off early so dinner is my largest meal loaded with protein. Today, I took a regular CL at 7:30. At 9:00, I started feeling a little off in my right leg so I took a CL ER. It is now 10:30 and I have walking issues, dyskinesia, and feel more off. Either the ER has not kicked in yet or I am undermedicated. What should I do in this situation? Also, in the medication schedule that you provided, I don't take the Amantadine until after the second regular CL. Since my last dose is taken around 4:00, what time do I take the 2nd Amantadine? Can I take the first one earlier or is one dose sufficient? Thank you for your help and time! I am in between doctors and do not see the new MDS until the end of June.
  2. Over the last several months the diphasic dyskinesia has gotten worse making it extremely difficult to walk. The walking issues disappear when the medication wears off. I was taking CL 25/100 1 tab 4x/day. My on time would be approximately 2 hrs per dose. Recently, my MDS suggested trying the extended release version in addition to the immediate release. I've been taking 25/100 ER twice a day as well as half a regular CL as needed about 2x a day. I have been struggling to find a schedule that will work especially when I add eating to the mix. Some days the dyskinesia lasts 2-3 hours without me fully being "on" to start. The upper half of my body will feel "on", but my lower half will not. Could it be that I need more CL to push me over the dyskinesia threshold? Occasionally, I will only have dyskinesia in the morning as the medication is kicking in. Also notice that the last dose just wears off without any dyskinesia. Why? Is it because of the amount of protein I eat at that time? It is not consistent. Should I be taking 2 ER tabs per dose or the 50/200 instead? I'm trying to keep the medication to a minimum because I don't want the dyskinesia to get worse and also feel more off balance. I just picked up my Rx for Amantadine, but have not started it yet. What time of day is best to take it and is it better to take it together or separate from the CL? Help! Thank you for your time.
  3. camt68

    Hello Newbie Needs Advice

    Hi Mark! I was thinking of talking to my MDS about trying Rytary, but I am afraid of getting the dyskinesia that some are experiencing after switching. If one goes back to the old regime, would the dyskinesia disappear or would you have to start low and slowly increase the dosage. I am currently on CL 25/100 4 tabs/day and have mild dyskinesia. Thanks!
  4. camt68

    Question on Facial Mask

    Since changing from Mirapex to CL, I have noticed that in the evenings when I am "off", it looks like the muscles around my mouth are drooping. During the day when I am "on", I don't see the drooping, but I do look different especially when I see myself in photos. My cheeks really puff out when I smile. I'm wondering if it is from the meds. I have been told by my doctors that I don't have the facial masking.
  5. camt68

    Walking Issues

    Hi Mark! I have always associated dystonia with pain. I wasn't sure what was happening when I felt the need to walk on my tip toes. At your recommendation, I have been taking an extra Sinemet before working out and that has helped. Thank you!!
  6. camt68

    How soon?

    Hi Mark! Please elaborate on what you said regarding our bodies needing to maintain a certain blood level in order for Sinemet to work properly. What is your recommendation on how to maintain the correct blood level to get the most benefit? Thank you:)
  7. camt68

    Walking Issues

    Hi Mark! I currently take Carbidopa Levodopa 25-100 1 tab 3x per day. I've been taking it for about 7 months now. I'm participating in an exercise study and have been taking my second pill about an hour earlier than normal. Sometimes I find myself walking on my tip toes with one foot turning inward. I try to walk "normally", but it feels very uncomfortable. This will last for about 30-45 mins. What is happening? Thank you for your time:)
  8. Hello Mark, I have been taking Carbidopa Levodopa for about 5 months now and have noticed an increase in weight gain, especially around my abdomen. Also, my face has a slightly puffy appearance. I eat a healthy diet and exercise regularly. Just curious if this is a side effect of the medication. Thank you for your time.
  9. camt68

    mirapex to ropinirole

    Dr. Okun, I was on Mirapex ER for over four months, taking 3 mg daily. During that period, I did not have any symptom relief. My MDS suggested increasing my dosage, but due to the side effects, we discussed other options. I am now taking Ropinirole 5 mg three times a day. I've taken Requip 3 mg in the past and it worked pretty well with little side effects. Prior to taking Mirapex, I was not taking any medication and detoxing my body of heavy metals and pesticides. Its been about a week since the switch and I feel a lot worse, experiencing balance issues, difficulty standing and walking, freezing, and an increase in tremors. Am I feeling worse due to the transition? If my MDS was going to increase my dosage to 4.5 mg, am I taking the correct dosage of Ropinirole? How would I feel if I am over medicated? Thank you for your time.
  10. camt68

    husband medications dont seem to work

    Thank you for the information!
  11. camt68

    husband medications dont seem to work

    I have been taking Mirapex ER 3mg for three months and have had no relief of my symptoms and I am getting worse. I don't think this is the medication for me. Golden01, What did your husband's MDS say was the problem and what did he end up prescribing?
  12. camt68

    Skin Discoloration

    I am still taking the Mirapex ER so if skin discoloration is a side effect, it explains why it hasn't cleared up by now. I just assumed it was from the Azilect since it occurred a few days after I started taking it. Why does the medication cause the skin to change color? Is this something to be concerned about? Thank you, Dr. Okun
  13. camt68

    Skin Discoloration

    Dr. Okun, I recently started taking Azilect in addition to Mirapex ER 3mg. A few days later, my toes swelled up. I just assumed that this was a side effect from the Azilect and was not too concerned until I noticed discoloration in my toes. The skin is darker and looks slightly bruised. I called my MDS, but was only able to speak to his nurse. His instruction was to stop taking the Azilect until the swelling and discoloration cleared up. After several days, the swelling has gone down a little, but not the color. I have no pain. Is skin discoloration a side effect from the medication? (my MDS doesn't seem to think it is) Should I be concerned that my situation has not cleared up by now? Thank you for your time.
×